Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Severe abdominal pain, loss of appetite, cold sweats. Taking Omeprazole. Cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Hi I had been suffering from sevre burning pains (lots of gas and loose stalls )all over my adomnen for a couple of months. I went to the Doctors on Monday and got put on omeprazole 20mg 1 tab a day, this has stopped the burning pains. I now have no appatite, feel sick all the time and having cold sweats I have also had diorriah for the last 2 days, I also have a terrible pain in the lower right side of my adomen it is very tender to touch and hurts when i move, if i turnover in the night it is agony it is a sharp burning pain, but provding i dont move is ok. I am 40 m non smoker and drinker, the doctor felt all around my adomen on monday but these symptems have developed since then, please help me i am scared
Posted Thu, 3 May 2012 in Abdominal Pain
Answered by Dr. Aparna Kohli 40 minutes later

Thanks for posting your query.

The symptoms you described can be caused by a variety of causes which include appendicitis, regional enteritis, renal colic, perforated peptic ulcer amongst others.

I would suggest that you visit an emergency room as soon as possible so that you can be evaluated by a physician and can be prescribed appropriate therapy. Thorough examinations followed by some investigations like ultrasonography of the abdomen are warranted in this situation.

However, since I believe that more information helps a physician arrive at an accurate diagnosis, I request you to answer the following questions
1. Do you have any fever or diarrhea?
2. Is there any associated burning sensation while urinating?
3. Have you eaten out recently?

I hope I have answered your query. I will be available to address any follow up query that you might have.

Wish you speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor